# SDR QXEA200602705

- Difficulty date: October 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 7,989 hours, 7,579 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2359: DURING PFCS CHECK PRESSING RIGHT RUDDER PEDAL "YAW DAMPNER NOT CENTERED MESSAGE" ON PFD.  MAINTENANCE INSPECTION AND COULD NOT DUPLICATE CAUTION LIGHT.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
